# SDR VNAA2013071000006

- Difficulty date: July 10, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N710PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10167
- Aircraft time: 21,372 hours, 21,298 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 533407
- Part serial: NGL133104
- Condition: Failed
- Location: Mlg
- Part time: 17,750 hours, 17,670 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

FL 310, CREW REPORTED HEARING LANDING GEAR HYDRAULICS CYCLE.  CONTINUED FLIGHT AND LANDED WITHOUT INCIDENT.  MX TROUBLESHOT, R & R LANDING GEAR SELECTOR VALVE AND PERFORMED CHECKS USING AMM.  ACFT RELEASED FOR SERVICE.
